# SDR UPS98626840

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- System (JASC): 2761 · Drag Control Actuator
- Part: Packing
- Part number: NAS161210
- Condition: Worn
- Location: Nr10 Spoiler Act
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

C HYD QTY DECREASED TO .22 QTY STABLE WITH SYSTEM PUMPS OFF.  FOUND HYD LEAK FROM NR 10 FLT SPOILER ACTUATOR SERVO VALVE FILTER PLUG.  REPLACED PACKING LEAK CHECK CARRIED OUT SATIS.  C HYD SYSTEM SERVICED 7 GALLONS.
